# SDR UPS01435455

- Difficulty date: March 9, 2001
- Submitted: March 27, 2001
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C6 BODY CREASE BEAM STRUCTURE - FRAME ATTACH FWD ANGLE BEND RADIUS FOUND CRACKED AT BS 960 STRINGER 7L AS MARKED.  ANGLE REPLACED AS PER SRM 51-10-01.
